Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 46, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2009, 10:32 AM CDT for Madison County, Saint Francois County, Washington County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2009, 10:32 AM CDT (15:32 UTC)
- Expired
- May 8, 2009, 11:15 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Madison County, MO, Saint Francois County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 122 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 9:21 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.5 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3210 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 081532
SVRLSX
MOC123-187-221-081615-
/O.NEW.KLSX.SV.W.0046.090508T1532Z-090508T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 AM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1115 AM CDT
* AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COURTOIS TO ARCADIA TO SACO...AND MOVING EAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...BISMARCK...LEADWOOD...FARMINGTON...BUCKHORN...
ROSELLE...IRON MOUNTAIN...MARQUAND...JUNCTION CITY...KNOB LICK...
IRONDALE...PARK HILLS...BELGRADE...CALEDONIA...CATHERINE PLACE...
MINE LA MOTTE...DOE RUN...FRANKCLAY...LIBERTYVILLE AND LEADINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
REYNOLDS COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
&&
LAT...LON 3739 9056 3764 9054 3764 9064 3774 9065
3775 9110 3789 9111 3787 9045 3765 9015
3732 9015 3732 9053
TIME...MOT...LOC 1532Z 257DEG 51KT 3775 9098 3758 9062
3734 9039
$$
BRITT2 follow-up statements
000
WWUS53 KLSX 081558
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CDT FRI MAY 8 2009
MOC123-187-081607-
/O.CAN.KLSX.SV.W.0046.000000T0000Z-090508T1615Z/
MADISON MO-ST. FRANCOIS MO-
1058 AM CDT FRI MAY 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR ST. FRANCOIS AND MADISON
COUNTIES IS CANCELLED...
THE LINE OF THUNDESTORMS CAPABLE OF PRODUCING WIND DAMAGE HAS MOVED
EAST OF WARNED AREA.
STRONG STORMS ARE STILL POSSIBLE AND A TORNADO WATCH REMAINS IN
EFFECT UNTIL 4 PM CDT.
LAT...LON 3775 9110 3789 9110 3788 9065 3787 9064
3774 9065
TIME...MOT...LOC 1557Z 271DEG 33KT 3783 9124
$$
MOC221-081615-
/O.CON.KLSX.SV.W.0046.000000T0000Z-090508T1615Z/
WASHINGTON MO-
1058 AM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHERN WASHINGTON COUNTY...
AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF
COURTOIS...OR 12 MILES SOUTHEAST OF STEELVILLE...MOVING EAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
COURTOIS...IRONDALE...BELGRADE AND CALEDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3775 9110 3789 9110 3788 9065 3787 9064
3774 9065
TIME...MOT...LOC 1557Z 271DEG 33KT 3783 9124
$$
BRITT000
WWUS53 KLSX 081603
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT FRI MAY 8 2009
MOC221-081615-
/O.CON.KLSX.SV.W.0046.000000T0000Z-090508T1615Z/
WASHINGTON MO-
1103 AM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHERN WASHINGTON COUNTY...
AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COURTOIS TO 17 MILES SOUTHWEST OF
COURTOIS...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
COURTOIS...IRONDALE...BELGRADE AND CALEDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3775 9110 3789 9110 3788 9065 3787 9064
3774 9065
TIME...MOT...LOC 1603Z 272DEG 40KT 3783 9108 3758 9126
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:25 AM CDT, 6 hours 7 minutes earlier.
Area forecast discussion, May 8, 4:25 AM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 425 AM CDT FRI MAY 8 2009 .DISCUSSION... /425 AM CDT FRI MAY 8 2009/ A ZONAL FLOW AT THE MID LEVELS WILL PREVAIL THRU THE WEEKEND AND THIS USUALLY POINTS TO AN ACTIVE WX PATTERN THIS TIME OF YEAR IF GIVEN ENOUGH OPPORTUNITIES FOR UPPER LEVEL SUPPORT...AND THAT APPEARS TO BE THE CASE THIS TIME AROUND WITH AN MCV EXPECTED TO PASS THRU PRIMARILY THIS MORNING...ANOTHER SHORTWAVE TROF TO DELIVER A GLANCING BLOW TO THE FAR NRN FA LATER TONIGHT AND SATURDAY...AND ANOTHER SERIES OF DISTURBANCES THAT WILL PASS THRU MAINLY ON SUNDAY. FOR TODAY...MAIN ATTENTION TURNS TO MCS OVER SERN AND SCNTRL KS THAT IS EXPECTED TO DRIVE EWD PER THE FORWARD PROP CORFIDI VECTORS AND ALSO WHERE BEST MUCAPE AND H850 MOISTURE CONVERGENCE IS EXPECTED TO SET UP. THIS SHOULD RESULT IN NUMEROUS TSRA FOR AREAS S OF THE MO RIVER IN MO AND S OF I-70 IN IL FOR MAINLY THE MORNING HOURS. HAVE LEFT TOKEN CHC POPS FOR AREAS FURTHER N...AS AREA OF PCPN OVER ERN NEB EXPECTED TO FADE BEFORE IT REACHES HERE...BUT PCPN MAY ALSO SPILL OVER TO THE N FROM THE EXPECTED SRN MO MCS AS IT RUMBLES THRU MAINLY THIS MORNING. PREFERRED WARMEST MOS IN THE NRN FA...AND AOB THE COOLEST MOS IN THE SRN FA WHERE MCS IMPACT WILL BE THE GREATEST AND MOST PROLONGED. CDFNT WILL PUSH THRU THE AREA TONIGHT AND THIS WILL ULTIMATELY SHUNT THE BETTER PCPN CHCS TO THE SE OF THE FA. BY SATURDAY AND SATURDAY NIGHT...LARGELY WENT DRY OVER THE FA AS MOISTURE WILL BE AVERAGE AND INSTABILITY AND LIFT WILL FOR THE MOST PART BE ABSENT. BY SUNDAY ANOTHER SHORTWAVE WILL SLIDE THRU AND BRING WITH IT A BIT MORE MOISTURE ALOFT. LACK OF INSTABILITY AT MID LEVELS AND MOISTURE RETURN AT THE SFC...HOWEVER...SHOULD PRECLUDE THUNDER AND SO JUST WENT WITH SHRA FOR PCPN-TYPE WHILE EDGING POPS TO CHC CATEGORY FOR MOST AREAS. SERIES OF WEAK BUT COOLER AIRMASSES ALONG WITH SOME COMBINATION OF GENERAL CLOUDINESS AND/OR RAIN CHCS OVER THE WEEKEND WILL KEEP TEMPS ON THE COOL SIDE. TES && .AVIATION... /1227 AM CDT FRI MAY 8 2009/ FOR THE 06Z TAFS...PRIMARY AVIATION THREAT CONTINUES TO BE CONVECTION ALONG AND SOUTH OF THE MISSOURI RIVER/I-70 CORRIDOR. THINK MOST AREAS NORTH OF THIS LINE SHOULD BE CLEAR OF THE CONVECTION THROUGH THE REST OF THE NIGHT. THINK FOG IS LIKELY AFTER FOG CLEARS BEFORE SUNRISE. MOST AREAS SHOULD STAY IN MVFR RANGE...BUT IFR IS POSSIBLE UP NORTH WHERE MORE COOLING IS LIKELY. MORE CONVECTION LOOKS LIKELY FOR FRIDAY...PARTICULARLY ACROSS SOUTHEAST MISSOURI. COULD SEE RAIN AS FAR NORTH AS THE MISSOURI RIVER...BUT AM NOT CONFIDENT ENOUGH IN TIMING YET TO NAIL DOWN IN TERMINAL FORECASTS. ANOTHER AREA OF CONVECTION WILL BE POSSIBLE ACROSS NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS LATE FRIDAY AFTERNOON/EARLY EVENING IN THE VICINITY OF AN ADVANCING COLD FRONT. THINK ANY STORMS THAT DO FORM WILL BE SCATTERED IN NATURE SO HAVE ONLY MENTIONED CB IN THE KUIN TERMINAL. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 8, 4:40 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 440 AM CDT FRI MAY 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 440 AM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY FOR AREAS SOUTH OF INTERSTATE 70...AND THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THIS AREA AS WELL. A FEW STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FOR SECTIONS OF SOUTHEAST MISSOURI AND FAR SOUTHERN ILLINOIS. AREAS NORTH OF INTERSTATE 70 CAN EXPECT LESSER CHANCES FOR THUNDERSTORMS TODAY. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. HEADING INTO TONIGHT...THE BEST CHANCES FOR THUNDERSTORMS WILL BE SOUTH AND EAST OF ST. LOUIS. SEVERE STORMS ARE NOT EXPECTED TONIGHT. MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY...MAINLY FOR AREAS SOUTH OF INTERSTATE 70. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, May 8, 8:56 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD 9 ENE FREEBURG 38.37N 91.77W
05/08/2009 OSAGE MO LAW ENFORCEMENT
TWO FEET OF WATER OVER HIGHWAY 89...4 MILES NORTH OF
BELLE.
&&
EVENT NUMBER LSX0901837
BYRDLocal storm report, May 8, 9:05 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL VIBURNUM 37.72N 91.13W
05/08/2009 E1.00 INCH IRON MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901838
SIPPRELLLocal storm report, May 8, 9:37 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0934 AM HAIL POTOSI 37.94N 90.78W
05/08/2009 E2.75 INCH WASHINGTON MO TRAINED SPOTTER
TRAINED SPOTTER IN POTOSI REPORTED BASEBALL SIZE HAIL
AT THIS TTIME (9...35 AM CDT)
&&
EVENT NUMBER LSX0901839
PRZYBYLINSKILocal storm report, May 8, 10:10 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1005 AM HEAVY RAIN 7 S BLAND 38.20N 91.63W
05/08/2009 M4.20 INCH GASCONADE MO TRAINED SPOTTER
TOTAL ACCUMULATION SINCE LATE YESTERDAY.
&&
EVENT NUMBER LSX0901840
SIPPRELLLocal storm report, May 8, 10:12 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1012 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1002 AM HAIL 2 S BONNE TERRE 37.89N 90.55W
05/08/2009 E0.70 INCH ST. FRANCOIS MO TRAINED SPOTTER
SPORATIC HAIL
&&
EVENT NUMBER LSX0901841
SIPPRELLLocal storm report, May 8, 10:16 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL BONNE TERRE 37.92N 90.55W
05/08/2009 E0.75 INCH ST. FRANCOIS MO AMATEUR RADIO
PENNY SIZE HAIL REPORTED 5 MILES NORTH OF BONNE TERRE
REPORTED BY AMATEUR RADIO OPERATOR
&&
EVENT NUMBER LSX0901842
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 56 min |
| May 7, 10:26 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| May 7, 10:52 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 53 min |
| May 7, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 55 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 54 min |
| May 7, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 57 min |
| May 8, 12:07 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 38 min |
| May 8, 12:15 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade, Washington | 30 min |
| May 8, 12:32 AM CDT | Tornado Warning | LSX | Crawford, Washington | 28 min |
| May 8, 12:58 AM CDT | Tornado Warning | LSX | Crawford, Iron, Saint Francois, Washington | 37 min |
| May 8, 1:29 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 46 min |
| May 8, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 39 min |
| May 8, 8:06 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin | 39 min |
| May 8, 8:38 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 37 min |
| May 8, 9:01 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 44 min |
| May 8, 9:12 AM CDT | Flash Flood Warning | LSX | Osage | 5 hr |
| May 8, 9:37 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Francois, Washington | 38 min |
| May 8, 9:53 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 52 min |
| May 8, 10:01 AM CDT | Flash Flood Warning | LSX | Crawford, Gasconade | 6 hr |
| May 8, 10:02 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 43 min |
| May 8, 10:47 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds | 58 min |
| May 8, 11:01 AM CDT | Flash Flood Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 8, 11:12 AM CDT | Severe Thunderstorm Warning | LSX | Washington | 33 min |
| May 8, 11:31 AM CDT | Tornado Warning | LSX | Iron, Madison, Saint Francois, Washington | 29 min |
| May 8, 11:45 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 45 min |
| May 8, 12:05 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 40 min |
| May 8, 12:18 PM CDT | River Flood Warning | LSX | Osage | 20 hr |
| May 8, 12:18 PM CDT | River Flood Warning | LSX | Cole | 28 hr |
| May 8, 12:27 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 50 min |
| May 8, 12:31 PM CDT | Tornado Warning | LSX | Madison | 15 min |
| May 8, 3:51 PM CDT | Areal Flood Warning | LSX | Crawford, Gasconade | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.